# SDR REXA201000126

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 21,455 hours, 18,305 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON FUELING CENTER TANK, LEAK WAS FOUND FROM PUNCTURE IN LOWER WING SKIN BETWEEN FS 409+112 AND FS 409+128, WING STRINGER 25L AND 26L, LBL 7.2.  PUNCTURE MEASURED 1.809 X 0.25 INCH.  REPAIRED IAW REO 601R-57-11-047.
